MathSciNet Relay Station
MathSciNet bibliographic data
MR1800679 11F80 (11F11 12F12)
Dieulefait, Luis; Vila, Núria Projective linear groups as Galois groups over ${\bf Q}$ via modular representations. Algorithmic methods in Galois theory. J. Symbolic Comput. 30 (2000), no. 6, 799–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement